I'm on my 3rd cycle of pills of triquilar21 and I feel sick as hell every morning during the 1st week of a new pack. And once I missed a pill so I took 2 at once 'cause that's when I remembered and omg I woke up gagging all day the next day. I'm never sick to the point of vomiting but close to on many occasions like the smell of cooking in the morning just makes me gag. I took this brand of bc when I was younger and I had no problems with it now I don't understand why the side effects are so bad this time. I take my pill usually before I go to bed, i've found that at time works for me. When I was younger I missed pills alot and I did become pregnant so I don't want to change when I take my pill otherwise i'll forget and pregnancy is not an option in my life right now. How long would you consider staying on this brand of bc before talking to the doctor about switching to something that works for me?
if you've been really sick for 3 months, then it's probably time to go talk to a doctor about it. There are so many brand of pills out there - there's no reason to be sick for that long! Docs usually recommened 3 months to let your body get used to the new hormone levels, but you've been on them that long already! Go see a doc!